| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, left eye had halos and it was like looking through rain in the middle of the lens.Patient spoke with surgeon and suggested to wear yellow tinted glasses with a small prescription.Patient said it did not help.Patient can look up or down and see clearly but straight ahead in both eyes are smudged.Patient could not see to drive at night, if there were flashing lights like police lights patient has to pull over until gone.There are two medical device reports associated with this patient.This file is for left eye.